# SDR AALA202304037693

- Difficulty date: March 22, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A320*
- Aircraft serial: 6532
- Aircraft time: 23,354 hours, 9,170 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P6556
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 19,938 hours, 7,880 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED A DIRTY SOCK SMELL DURING THE LAST 5 MINUTES OF FLIGHT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU AFTER FINDING EVIDENCE OF OIL LEAKS. ** SUPPLEMENTAL REPORT FOR AALA202303247693: MAINTENANCE REPLACED APU PER TASK CARD26L31049003  ** (CLOSED)
